# SDR YENA201701100026

- Difficulty date: January 10, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 54,281 hours, 19,137 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Seal
- Condition: Damaged
- Location: Deoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW EXECUTED AN AIR RETURN AFTER DISCOVERING OIL QTY ON NR 1 ENGINE DROPPED TO 5.5 FROM 18.0 ON CLIMBOUT THROUGH 2,000 FT. LANDED WITHOUT INCIDENT.   FOUND EVIDENCE OF OIL LEAK IN DEOILER BREATHER TUBE. FOUND DEOILER SEAL ASSY DAMAGED. R & R DEOILER SEAL ASSY IAW AMM 72-60-31. PERFORMED ENG 1 IDLE RUN. NO LEAKS FOUND.
